[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.140.188. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Letters
August 26, 1998

Acetaminophen and Risk Factors for Excess Anticoagulation With Warfarin

JAMA. 1998;280(8):695-697. doi:10.1001/jama.280.8.695

To the Editor.—The article by Dr Hylek et al1 brings a wealth of much-needed information to clinicians managing individual patients (usual clinical practice) and to specialized anticoagulant therapy units. Even though no randomized trial data exist, anticoagulant therapy units seem to improve clinical outcomes and decrease costs.2 Such units provide closer follow-up of patients, focused teaching, dietary management, and detailed review of factors that affect warfarin metabolism. Usual clinical practice may not provide such levels of care.

First Page Preview View Large
First page PDF preview
First page PDF preview
×